# SDR SWAA990484

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 106223111
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, PASSING 29,000 FEET CABIN RATE WENT TO 2000 FPM DESCENT UNTIL PASSING 24000 FEET AND THEN RETURNED TO NORMAL.  REMOVED AND REPLACED CABIN PRESSURE SELECTOR PANEL PER MM.
